# SDR UIEA2020033000568

- Difficulty date: March 28, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 98,413 hours, 18,891 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF "WXR FAIL" #1 RADAR. ASSOCIATED "WRX SYS" STATUS MESSAGE.( PERFORMED BITE CHECK ON WXR IAW MM 34-43-00. NO DEFECTS NOTED. )
